Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Milwaukee, WI

April 8, 2015Dane County, Jefferson County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Apr 8, 2015, 11:13 PM CDT for Dane County, Jefferson County, Sauk County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 11:13 PM CDT (04:13 UTC)
Expired
Apr 9, 2015, 12:15 AM CDT
In force
62 min
Issued by
NWS Milwaukee, WI

Counties Dane County, WI, Jefferson County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WWUS83 KMKX 090413
SPSMKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 PM CDT WED APR 8 2015
 
WIZ056-057-062>064-068-069-090515-
JEFFERSON-DANE-ROCK-IOWA-GREEN-SAUK-COLUMBIA-
1113 PM CDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JEFFERSON... 
ROCK...SAUK...DANE...NORTHEASTERN IOWA...NORTHEASTERN GREEN AND 
SOUTHERN COLUMBIA COUNTIES...

AT 1109 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RICHLAND CENTER TO NEAR FOOTVILLE...AND MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...JANESVILLE...SUN PRAIRIE...FITCHBURG...WATERTOWN...
MIDDLETON...STOUGHTON...FORT ATKINSON...WAUNAKEE...BARABOO...
VERONA...OREGON...REEDSBURG...JEFFERSON...MCFARLAND...MONONA...MOUNT
HOREB...WINDSOR...LAKE MILLS AND MILTON.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL 
SUDDENLY REDUCE VISIBILITIES AND CAUSE LOCALIZED PONDING OF WATER ON 
ROADS.  

LAT...LON 4364 9025 4364 8981 4330 8901 4320 8901
      4320 8878 4309 8854 4268 8896 4320 9019
      4355 9019 4356 9030
TIME...MOT...LOC 0409Z 204DEG 35KT 4332 9032 4273 8918 
$$

REM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Apr 8, 9:15 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 8, 9:15 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT WED APR 8 2015

.UPDATE...

FORCING WITH INCREASING LOW-LEVEL JET...AND ADDITIONAL FORCING
FOR ASCENT PROVIDED BY 300-250 MB UPPER LEVEL DIVERGENCE...IS
FINALLY ERODING SUBSIDENT LAYER ABOVE 10 K FT ON RAP SOUNDINGS
WITH SCATTERED SHOWERS AND STORMS DEVELOPING IN REGION OF 925-850
MB FRONTOGENESIS FROM SPENCER IA TO JUST SOUTH OF STERLING IL AND
MOVING NE AROUND 30 MPH.

HAVE ADJUSTED POPS/WX TO FOLLOW RADAR TIMING THAT BRINGS SHOWERS
AND SCATTERED ELEVATED STORMS TO SW LAFAYETTE COUNTY AROUND 1030
PM. EXPECT THE BAND OF SHOWERS AND STORMS TO CROSS CWA BETWEEN
1030 PM AND 5 AM. PATCHY DRIZZLE AND FOG WILL PRECEDE THE MAIN
AREA OF SHOWERS.

&&

.AVIATION/06Z TAFS/...COMING SOON

&&

.MARINE...
ALLOWED SMALL CRAFT ADVISORY TO EXPIRE AT 00Z AS WEB CAMS SHOWED
WAVES HAD SUBSIDED BELOW CRITERIA. WEB CAMS ALSO SHOWING FOG IS
GETTING MORE DENSE ALONG THE LAKESHORE WITH NEAR-SHORE OB SITES
BETWEEN 1 1/2 MILES AND 1 3/4 MILES. EASILY 1 MILE OR LESS OVER
THE WATER. WILL ISSUE A MARINE DENSE FOG ADVISORY UNTIL 14Z
THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT WED APR 8 2015/

SHORT TERM...

TONIGHT AND THURSDAY...FORECAST CONFIDENCE IS MEDIUM.

LOW CLOUDS WILL LINGER TONIGHT...WITH FOG LINGERING NEAR AND OVER
THE LAKE. FOG HAS BEEN STUBBORN IN THE MILWAUKEE TO KENOSHA
AREA...WITH 1/4 TO 1/2 MILE VISIBILITIES FOR MOST OF THE DAY. THESE
VISIBILITIES SHOULD GRADUALLY CONTINUE TO IMPROVE INTO THE EARLY
EVENING HOURS. WILL KEEP MENTION OF PATCHY DENSE FOG NEAR AND SOUTH
OF MILWAUKEE TONIGHT...WITH PATCHY FOG ELSEWHERE.

SYNOPTIC AND MESOSCALE MODELS CONTINUE TO SHOW ANOTHER ROUND OF
SHOWERS WITH EMBEDDED ELEVATED CONVECTION PUSHING THROUGH THE AREA
TONIGHT INTO THURSDAY MORNING. COULD SEE SMALL HAIL ONCE AGAIN WITH
ANY OF THE STORMS...GIVEN COMBINATION OF ELEVATED CAPE AND EFFECTIVE
LAYER SHEAR. BENEFICIAL RAINFALL INTO THURSDAY MORNING SHOULD BE IN
THE 0.50 TO 0.60 INCH RANGE ACROSS THE AREA.

MODELS STILL IN SOME DISAGREEMENT WITH SURFACE LOW TRACK FOR
THURSDAY AFTERNOON AND EVENING...AND THIS WILL DETERMINE HOW
UNSTABLE THE AREA GETS AND RESULTANT SEVERE WEATHER RISK. THE
CONSENSUS TRACK SEEMS TO BE FROM EAST CENTRAL IOWA TO THE SHEBOYGAN
AREA THURSDAY AFTERNOON AND EVENING. THIS WOULD BRING THE WARM FRONT
AND WARM SECTOR INTO SOUTHEAST AND FAR SOUTH CENTRAL WISCONSIN.

IF THIS OCCURS...AND ENOUGH SUNSHINE DEVELOPS...THERE WOULD LIKELY
BE SEVERE STORM DEVELOPMENT GIVEN THE STRONG DEEP LAYER AND LOW
LEVEL SHEAR VALUES. LARGE HAIL...DAMAGING WINDS AND TORNADOES WOULD
ALL BE POSSIBLE...GIVEN THE PROXIMITY OF THE WARM FRONT AND SURFACE
LOW.

HOWEVER...IF TRACK ENDS UP FURTHER SOUTH...AS IT CAN AND HAS DONE IN
THE PAST THIS TIME OF YEAR...WE WOULD END UP CLOUDY AND SEE ELEVATED
CONVECTION AND A MUCH REDUCED SEVERE RISK. THIS WAS SUPPORTED
SOMEWHAT BY CIPS ANALOGS...WHICH HAD BULK OF SEVERE REPORTS JUST
SOUTH OF THE AREA. THERE WERE STILL SOME SEVERE HAIL/WIND REPORTS IN
THE AREA.

UPDATED DAY 2 OUTLOOK FROM SPC HAS THE FAR SOUTH CENTRAL AND
SOUTHEAST COUNTIES IN SLIGHT TO ENHANCED RISK FOR SEVERE
STORMS...WHICH SEEMS REASONABLE GIVEN THE CONSENSUS SURFACE LOW
TRACK. THIS PERIOD WILL CERTAINLY NEED TO BE WATCHED
CLOSELY...ESPECIALLY THE LOW TRACK AND ANY POSSIBLE CLEARING IN WARM
SECTOR. BROUGHT HIGHS FOR THURSDAY UP IN THE FAR SOUTHEAST...WHICH
HAS BEST SHOT AT GETTING INTO WARM SECTOR AIRMASS.

THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM

THE THREAT FOR THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL
QUICKLY DIMINISH AS THE AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE
NORTHEAST AND A COLD FRONT PUSHES THROUGH THE AREA. ALTHOUGH THE
TSRA THREAT WILL BE ENDING THURSDAY NIGHT...EXPECT TO SEE
CONSIDERABLE DEFORMATION ZONE PRECIP ON THE BACK SIDE OF THE
CYCLONE. THE DEFORMATION ZONE...ALONG WITH A 500MB VORT MAX PUSHING
ACROSS CENTRAL WI ON FRIDAY...WILL COMBINE TO KEEP PRECIP IN THE
NE PORTIONS OF OUR CWA THROUGH THE DAY ON FRIDAY.

WHILE A WIDESPREAD PRECIPITATION EVENT SEEMS VERY LIKELY THURSDAY
AND THURSDAY NIGHT...THE GREATEST UNCERTAINTY IN THIS PERIOD IS
WHETHER OR NOT ENOUGH INSTABILITY REACHES SE WI TO ALLOW FOR
SEVERE CONVECTION.

LONG TERM...

SATURDAY...FORECAST CONFIDENCE IS HIGH

RIDGING ALOFT AND HIGH PRESSURE AT THE SURFACE WILL BUILD INTO THE
REGION. THE ATMOSPHERE SHOULD DRY OUT BY SATURDAY MORNING...SO
EXPECTING TO SEE MOSTLY CLEAR SKIES AND TEMPS INTO THE MID 60S AWAY
FROM LAKE MI.

SUNDAY...FORECAST CONFIDENCE IS MEDIUM

ANOTHER 500MB SHORTWAVE/VORT MAX WILL PUSH ACROSS THE REGION. AT THE
SURFACE...A TROF/WEAK COLD FRONT TIED TO THE UPPER LEVEL SHORT WAVE
WILL PUSH THOUGH SE WI ON SUNDAY NIGHT AND EARLY MONDAY MORNING.
ALONG WITH THIS SFC TROF...MODELS PUSH A QUICK SLUG OF MOISTURE
THROUGH THE AREA. EXPECT TO SEE RAIN IN THIS PERIOD...AND POSSIBLY
SOME THUNDER IN THE WEST. MODELS IN GOOD AGREEMENT WITH THE TRACK OF
THIS SFC TROF...THOUGH THERE IS STILL SOME UNCERTAINTY CONCERNING
THE TIMING OF THE EVENT. ALL GUIDANCE HAS PRECIP ENDING BY 12Z
MON. THEREFORE HAVE POPS IN THE GRIDS BEGINNING 12Z SUNDAY AND
CONTINUING INTO MONDAY.

MONDAY...FORECAST CONFIDENCE IS MEDIUM

ANOTHER ROUND OF MID-LEVEL RIDGING AND SURFACE HIGH PRESSURE BUILDS
INTO THE REGION AS THE OVERNIGHT PRECIP MOVES OUT OF THE AREA.
DURING THE DAY...ATMOSPHERE LOOKS DRY IN ALL GUIDANCE. SUPERBLEND
INSISTS ON CHANCE POP MONDAY AFTERNOON SO WILL NOT COMPLETELY
REMOVE PRECIP FROM GRIDS...BUT DID ADJUST DOWN TO SLIGHT CHANCE.

TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE IS LOW

AS A POTENT UPPER LEVEL TROF MOVES EAST ACROSS THE ROCKIES...A
DEEP LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS WILL MOVE TO THE
NORTHEAST. GUIDANCE SHOWS THE LOW MOVING INTO THE HIGH
PLAINS...THOUGH THERE IS SOME UNCERTAINTY WITH THE TIMING OF THIS
SYSTEM. AS THE LOW MOVES TO THE NORTHEAST...A WARM FRONT SHOULD
PUSH THROUGH WISCONSIN AND BRING US A SHOT AT SOME PRECIPITATION.
THERE IS SOME INSTABILITY WITH THIS SYSTEM...SO WILL BE KEEPING
THUNDER IN THE GRIDS.

AVIATION/00Z TAFS/...

IFR/LIFR CEILINGS SHOULD LINGER TONIGHT INTO THURSDAY MORNING ACROSS
TAF SITES. LIFR VISIBILITIES AT MILWAUKEE SHOULD IMPROVE TO IFR BY
EARLY EVENING. AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS SHOULD
MOVE ACROSS THE REGION FROM MIDDLE EVENING INTO THURSDAY MORNING.
LIFR VISIBILITIES ARE POSSIBLE IN ANY OF THE STORMS...ALONG WITH
SMALL HAIL.

NORTHEAST WINDS WILL BECOME EAST TONIGHT...THEN WILL VARY DEPENDING
ON WHERE WARM FRONT SETS UP THURSDAY. FOR NOW...WENT WITH SOUTH TO
SOUTHWEST WINDS TO THE SOUTH AT TAF SITES FOR THURSDAY. WINDS WOULD
BE NORTHEAST IF THE WARM FRONT AND LOW REMAIN SOUTH OF THE AREA...SO
SOME UNCERTAINTY HERE.

IF LOW AND WARM FRONT MAKE IT INTO SOUTHERN WISCONSIN...THEN
THUNDERSTORMS FROM MIDDLE AFTERNOON THURSDAY TO MIDDLE EVENING
THURSDAY MAY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS AND
TORNADOES ARE ALL POSSIBLE. UNCERTAINTY EXISTS WITH THESE THINGS
OCCURRING...DEPENDING ON IF ENOUGH SUNSHINE DEVELOPS IN THE
AFTERNOON. KEEP UP WITH THE LATEST FORECASTS. WINDS WILL SHIFT WEST
NORTHWEST AND BECOME GUSTY BY LATER THURSDAY NIGHT.

MARINE...

SMALL CRAFT ADVISORY CONTINUES ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN UNTIL 00Z THURSDAY. PERSISTENT NORTHEAST WINDS HELP
REINFORCE THE 3 TO 5 FOOT WAVES ACROSS THE NEARSHORE WATERS UNTIL
THEN. THE WINDS AND WAVES ARE EXPECTED TO WEAKEN SOMEWHAT TONIGHT
INTO THURSDAY...AS LOW PRESSURE MOVES INTO THE REGION.

WINDS SHOULD THEN BECOME GUSTY OUT OF THE WEST NORTHWEST THURSDAY
NIGHT INTO FRIDAY...WITH TIGHT PRESSURE GRADIENT WITH THE PASSING
LOW. SOME GUSTS TO 30 KNOTS ARE POSSIBLE...SO A SMALL CRAFT ADVISORY
MAY BE NEEDED FOR THIS PERIOD.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...REM
TONIGHT/THURSDAY AND AVIATION/MARINE...WOOD
THURSDAY NIGHT THROUGH WEDNESDAY...BSH
Hazardous weather outlook, Apr 8, 9:24 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT WED APR 8 2015

WIZ046-047-051-052-056>060-062>072-100230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
924 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE TONIGHT...AS LOW
PRESSURE OVER THE CENTRAL PLAINS APPROACHES IOWA AND A WARM FONT
MOVES INTO NORTHERN ILLINOIS. SOME OF THE THUNDERSTORMS MAY
PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE BEST CHANCE FOR SEVERE THUNDERSTORMS IS THURSDAY AFTERNOON
AND EVENING...AS THE WARM SECTOR OF AN INTENSIFYING LOW SHOULD
REACH SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MOST OF SOUTHERN WISCONSIN. LARGE HAIL...
AND DAMAGING WINDS WILL BE POSSIBLE...ALONG WITH A TORNADO RISK.
THE ENHANCED RISK OF SEVERE THUNDERSTORMS REACHES INTO THE FAR
SOUTH... SOUTH OF A LINE FROM MONTICELLO TO KENOSHA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.

LMZ643>646-100230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
924 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT THOUGH THE OVERNIGHT FOR
WIDESPREAD FOG WITH VISIBILITIES UNDER ONE MILE. SCATTERED
THUNDERSTORMS ARE EXPECTED LATE TONIGHT...POSSIBLY WITH SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE DENSE FOG ADVISORY CONTINUES UNTIL MID-MORNING FOR FOG WITH
VISIBILITIES UNDER ONE MILE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING AS AN INTENSIFYING LOW MOVES ACROSS SOUTHERN
WISCONSIN.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 8, 10:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 PM CDT WED APR 8 2015

WIZ062-067-068-090400-
LAFAYETTE-IOWA-GREEN-
1001 PM CDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...GREEN AND
LAFAYETTE COUNTIES...

AT 955 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGREGOR IOWA TO NEAR MOUNT CARROLL
ILLINOIS...AND MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL IS POSSIBLE WITH THESE STORMS AS WELL AS BRIEF HEAVY
DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
MONROE...DODGEVILLE...BRODHEAD...MINERAL POINT...DARLINGTON...
BELLEVILLE...NEW GLARUS...SHULLSBURG...BELMONT...BENTON...
BLANCHARDVILLE...ALBANY...HIGHLAND AND ARENA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

MORE STORMS ARE RAPIDLY DEVELOPING TO THE EAST OVER ROCK AND FAR
WESTERN WALWORTH COUNTY. THE STRONGER OF THESE STORMS COULD ALSO
PRODUCE SMALL HAIL.

LAT...LON 4320 9043 4321 9030 4316 9018 4316 9009
      4315 9006 4319 9001 4319 8993 4312 8984
      4286 8984 4286 8947 4277 8937 4254 8936
      4250 8942 4251 9042
TIME...MOT...LOC 0255Z 217DEG 39KT 4302 9123 4213 9003

REM
Special weather statement, Apr 8, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 PM CDT WED APR 8 2015

WIZ056-057-062>064-068-069-090515-
JEFFERSON-DANE-ROCK-IOWA-GREEN-SAUK-COLUMBIA-
1113 PM CDT WED APR 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JEFFERSON...
ROCK...SAUK...DANE...NORTHEASTERN IOWA...NORTHEASTERN GREEN AND
SOUTHERN COLUMBIA COUNTIES...

AT 1109 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RICHLAND CENTER TO NEAR FOOTVILLE...AND MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...JANESVILLE...SUN PRAIRIE...FITCHBURG...WATERTOWN...
MIDDLETON...STOUGHTON...FORT ATKINSON...WAUNAKEE...BARABOO...
VERONA...OREGON...REEDSBURG...JEFFERSON...MCFARLAND...MONONA...MOUNT
HOREB...WINDSOR...LAKE MILLS AND MILTON.

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
SUDDENLY REDUCE VISIBILITIES AND CAUSE LOCALIZED PONDING OF WATER ON
ROADS.

LAT...LON 4364 9025 4364 8981 4330 8901 4320 8901
      4320 8878 4309 8854 4268 8896 4320 9019
      4355 9019 4356 9030
TIME...MOT...LOC 0409Z 204DEG 35KT 4332 9032 4273 8918

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:21 PM CDTMarine Dense Fog AdvisoryMKX12 hr
Apr 8, 10:01 PM CDTSpecial Weather StatementMKXGreen, Iowa, Lafayette59 min
Apr 8, 11:55 PM CDTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more7 hr
Apr 9, 12:04 AM CDTSpecial Weather StatementMKXKenosha, Racine26 min
Apr 9, 1:01 AM CDTSpecial Weather StatementMKXDane, Green, Iowa, Jefferson, Sauk59 min
Apr 9, 1:19 AM CDTSpecial Weather StatementMKXJefferson26 min
Apr 9, 3:33 AM CDTGale WatchMKX13 hr
Apr 9, 8:07 AM CDTRiver Flood WarningMKXColumbia32 hr
Apr 9, 8:46 AM CDTAreal Flood AdvisoryMKXOzaukee3 hr
Apr 9, 9:21 AM CDTRiver Flood WarningMKXOzaukee4 days
Apr 9, 9:23 AM CDTMarine Dense Fog AdvisoryMKX15 hr
Apr 9, 12:52 PM CDTRiver Flood WarningMKXMilwaukee9 hr
Apr 9, 4:05 PM CDTSmall Craft AdvisoryMKX8 hr
Apr 9, 4:39 PM CDTSpecial Weather StatementMKXIowa21 min
Apr 9, 4:42 PM CDTSpecial Weather StatementMKXWalworth33 min
Apr 9, 4:59 PM CDTSevere Thunderstorm WarningMKXRock, Walworth31 min
Apr 9, 5:00 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk45 min
Apr 9, 5:12 PM CDTSevere Thunderstorm WarningMKXRock21 min
Apr 9, 5:17 PM CDTSpecial Weather StatementMKXDane28 min
Apr 9, 5:28 PM CDTSpecial Weather StatementMKXMilwaukee32 min
Apr 9, 5:32 PM CDTSpecial Weather StatementMKXJefferson28 min
Apr 9, 5:36 PM CDTSevere Thunderstorm WarningMKXRock, Walworth24 min
Apr 9, 5:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk36 min
Apr 9, 6:12 PM CDTSpecial Weather StatementMKXColumbia33 min
Apr 9, 6:25 PM CDTSpecial Weather StatementMKXLafayette35 min
Apr 9, 6:38 PM CDTSpecial Weather StatementMKXDodge37 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.